# SDR CA020228010

- Difficulty date: February 5, 2002
- Submitted: March 21, 2002
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 16,705 hours
- Engine: Ge CF343A1
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270003
- Condition: Failed
- Location: Spoilers
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FLIGHT SPOILER CAUTION MESSAGE CAME ON DURING APPROACH.  WENT OUT AFTER LANDING. INTERMITTENT PROBLEM THAT OCCURRED SEVERAL TIME IN RECENT PAST. SECU (SPOILER ELECTRONIC CONTROL UNIT) NR 1 FAULT CODES 02,51,E8 DISPLAYED. SECU NR 2 FAULT CODES EC,52,EA DISPLAYED. RIGHT OUTBOARD SPOILER PCU (POWER COANTROL UNIT) REPLACED AND RIGGED. SECU NR 1 AND 2 REPLACED.  SYSTEM RESET AND OPERATION CHECKED SERVICEABLE. PCU  P/N 27000-3SECU P/N 49-164-05
